# SDR SWIA200514369

- Difficulty date: January 9, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 25,813 hours, 36,301 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON INITIAL POWER UP AFTER STARTING APU AND TURNING ON PACKS BOTH PACK FAIL LIGHTS ILLUMINATED & LAV SMOKE ALARM SOUNDED.  F/A NOTED SMOKE SMELL IN CABIN.  COULD NOT DUPLICATE PAC FAIL.  NO DISCREPANCIES IN AIR CONDITIONING SYSTEM, GASPER FANS, APU BLEED, CROSS BLEED.  OPERATIONAL CHECK GOOD.  NO FURTHER BURNING SMELL.
